View Full Version : Is Vyvanse what's causing my depression?


sasa11698
09-29-16, 09:36 PM
I am 17. I started 40mg Vyvanse at the very beginning of school in May. I dose has since been upped to 50mg.

Lately, (I really can't put a date on it, which is why I can't tell if it's vyvanse or not), I've been feeling pretty intense depression a couple days a week. I will just have days where I don't want to talk to anybody, I get irritated super easily, have a horrible day, and miss out on really fun things because I feel so down. The way I'm describing this makes it seem mild, but it's not. On these days it's an almost dehibilitating depression, where I spend the whole day feeling empty, disconnected, angry, and lost, to the point where I get home as fast as I can and cry in my room. I also never want to be around my friends anymore, and I have lost almost all of my interest in theatre, something that used to mean so much to me and make me so happy. The loss of interest in theatre and the preferred isolation are pretty much constant, but the extreme depression only occurs once or twice a week, with a couple okay days and maybe two really good days. This is why I can't tell if it's vyvanse making me feel this way, or an actual mental disorder. The vyvanse has an incredible impact on my concentration and I really can't discontinue it. If it helps at all I have been diagnosed with mild OCD as well as moderate anxiety. Today was one of the bad days. I was disassociating, but I've done that before so I don't think it's vyvanse. I am not on any medicine other than Vyvanse.

sarahsweets
09-30-16, 04:28 AM
Vyvanse always gave me mood issues. It wasnt until I began dex and then adderall that I realized vyvanse wasnt the med for me.